# SDR ABXA000513

- Difficulty date: November 20, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,832 hours, 58,945 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Jammed
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR LOCK JAMMED IN THE LOCKED AND CLOSED POSITION.  MAINTENANCE INSPECTED TIGHTENED, AND LUBRICATED THE DOOR LOCK, IAW DC9 MM 52-00-00.  OPS CHECKED GOOD.
